Saturday, July 30
Today's Hours: 10:00am - Midnight

Visit Lake County Day

Grandstand
2:00pm                                                                            Pro Rodeo Stampede presented by Big Hat Rodeo
7:00pm                                                                            Pro Rodeo Stampede presented by Big Hat Rodeo

Grandstand Beer Garden
1:00pm - 11:30pm                                                             Grandstand Beer Garden Beer Sales
12:00pm – 4:00pm                                                          Dave Dallison and Friends
5:00pm – 8:00pm                                                           The Westerlees
9:00pm - 11:30pm                                                            Mandy Z and Rural Route 1

West Beer Garden - Hosted by Home of the Sparrow
10:00am - 1:00pm                                                          Battle of the Bands
1:00pm - 10:00pm                                                          West Beer Garden Beer Sales
1:30pm - 3:00pm                                                           TBA
3:00pm                                                                           The Apuli Brothers
6:30pm                                                                           Chuckaroo & The Fabulous Memories
7:00pm - 10:00pm                                                         TBA

Livestock Events
8:30am                                                                            Mounted Posse Equestrian Show                       Horse Arena
10:00am - 8:00pm                                                         Lake County Farm Heritage Society                   Livestock Lane (across from barns)
11:00am                                                                           4-H Small Pet Demonstration                              Sheep/Rabbit/Poultry Barn
12:00pm - 2:00pm                                                         Livestock Auction Registration & Hospitality    Show Barn
1:00pm - 5:00pm                                                           Photos with Livestock Fundraiser
2:00pm                                                                           Livestock Auction                                                 Show Barn
2:00pm                                                                           4-H Poultry Demonstration                                  Sheep/Rabbit/Poultry Barn
6:00pm                                                                           4-H Goat Milking Demonstration                        Goat Barn
7:00pm                                                                           4-H Rabbit Demonstration                                   Sheep/Rabbit/Poultry Barn
10:00pm                                                                          Barns close

Expo Hall (Blue Ribbon Stage)
10:00am - 6:00pm                                                          Ag Adventure!
12:00pm - 1:00pm                                                           4-H Fashion Show
1:30pm, 3:00pm, 5:00pm                                              North Shore Academy Martial Arts
2:00pm, 4:00pm, 6:00pm                                             Runaway Circus
3:30pm                                                                             Beekeepers Demo
10:00pm                                                                           Expo Hall closes

Festival Square
12:00pm - 11:00pm                                                            Festival Square Beer Sales
3:00pm – 5:00pm                                                            Smooth Operators
6:00pm – 8:00pm                                                            Kashmir (Led Zeppelin Tribute Band)
9:00pm – 11:30pm                                                            Libido Funk Circus

Front Porch Stage
10:00am - 1:00pm                                                             Lambs Farm & Key Lime Cove - Family Activities
1:00pm                                                                               Pie Eating Contest with Mike Caplan
2:00pm - 4:00pm                                                             Strolling Pirate Choir
3:00pm                                                                              Lake County Trivia with Mike Caplan
3:00pm - 5:00pm                                                             102.3 WXLC Radio

Attractions
10:00am - 8:00pm                                                            Lake County Farm Heritage Society (Livestock Lane)
12:00pm - 4:00pm                                                            Crocheters of the Lakes (Expo Hall - Pavilions)
4:00pm, 6:00pm, 8:00pm                                               Ham Bone Express - Racing Pigs (Livestock Lane)
1:00pm, 3:00pm, 5:00pm, 7:00pm                                 Banana Derby (Livestock Lane)
1:00pm, 2:00pm, 3:00pm                                                CCCLC Fire Extinguisher Demonstration (Outside West Expo Doors)
2:00pm, 4:00pm, 6:00pm                                               Runaway Circus (Blue Ribbon Stage in Expo Hall)
5:00pm                                                                              Antique Tractor Parade (Starts at Farm Heritage Display)